# SDR SWAA2020031942601

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ATTACHED TO M1670 INOP.         REMOVED AND REPLACED EMERGENCY LIGHT BATTER PACK AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-801 AND AIR RETURN GRILLES PER AMM 21-23-03-000-801, AND AMM 21-23-03-400-802. 81136U, 17MAR20.
